# SDR DLL10980396

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 1506811103
- Condition: Cracked
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 30 STIFFENER ON THE FRONT SPAR OF THE CENTER WING WAS FOUND WITH A .5 INCH CRACK EMANATING FROM THE SECOND LIGHTENING HOLE FROM THE TOP.  THE TOP SECTION OF STIFFENER WAS TRIMMED OFF AND A NEW SECTION SPLICED IN PER ER/A 363992-14, REV A.
